Makale
Tam Makale
Uluslararası
2016
ON THE CONVERGENCE OF AN ITERATION PROCESS FOR TOTALLY ASYMPTOTICALLY I NONEXPANSIVE MAPPINGS
Journal of Nonlinear Analysis and Optimization
Cilt 7 · ss. 17–30 · 01.03.2016
Atıf için künye
GÜNDÜZ, B., & Akbulut, S. (2016). ON THE CONVERGENCE OF AN ITERATION PROCESS FOR TOTALLY ASYMPTOTICALLY I NONEXPANSIVE MAPPINGS. Journal of Nonlinear Analysis and Optimization, 7, 17–30.
BibTeX
@article{gunduz2016-73279,
author = {GÜNDÜZ, BİROL and Akbulut, Sezgin},
title = {ON THE CONVERGENCE OF AN ITERATION PROCESS FOR TOTALLY ASYMPTOTICALLY I NONEXPANSIVE MAPPINGS},
journal = {Journal of Nonlinear Analysis and Optimization},
year = {2016},
volume = {7},
pages = {17--30},
issn = {1906-9605},
url = {https://akademik.atauni.edu.tr/yayinlar/73279-on-the-convergence-of-an-iteration-process-for-totally-asymptotically-i}
}